# SDR ABXA20211221132

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 97,555 hours, 44,375 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ADP PRESSURE LIGHT AND DEMAND PUMP EICAS MESSAGE DISPLAYED WITH DEMAND PUMP SW IN ON POSITION DURING TAXI, AIRCRAFT RETURNED TO BLOCK AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE TROUBLESHOT ADP IN B767 FIM 29-11 FAULT TREE 814 TO A BAD ADP PRESSURE SWITCH, #32 ON THE FAULT TREE. ADP WAS PLACED ON MEL IAW MEL 29-11-3. AIRCRAFT WAS RETURNED TO SERVICE.
